# SDR MASA2011092363737

- Difficulty date: September 22, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 21,164 hours, 16,710 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FREE FALLING.  ADJUSTED FWD SNUBBER.
